| Model Number |
LF-410540 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924); Seroma (2069)
| Date of Event |
07/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side rupture and exchange from texture to smooth implant.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, one opening on the posterior side assessed as surgical impact opening.(shell thickness was within specification) anxiety-product/procedure: unable to observe since it is a medical event and is not related to the device.Additional observations: crease fold observed on the device.Wear abrasion observed on the device.No penetrating nick (stress marks) observed on the device.No further actions are required as the device was implanted.
Event or Problem Description
Additional Manufacturer Narrative
The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.
Event or Problem Description
Healthcare additionally reported seroma and capsular contracture baker grade unknown.